Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Chest radiography showed marginated area of collapse consolidation. Taking TB treatment. Is this right treatment?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
my age 28 years, height 5'6'', weight 62 kg, in chest volume radiography an irregularly marginated area of collapse consolidation is seen in the right supra hilar region extending to the upper lobe has been found. in TB GOLD report result is 538.0 positive. my S.SGPT(ALT) is 112. currently i m using mycurit-4 for the m.TB treatment. is it the right treatment?
Posted Mon, 20 Aug 2012 in Lung and Chest disorders
Answered by Dr. Mayank Bhargava 2 hours later

Thanks for posting your query.

1) There is no doubt that you are suufering from Koch's chest right side and you have to take Anti tubercular treatment for recovery.

2) Kindly answer the following details:
a) Have you undergone Liver function test previouslyi.e. before the start of ATT?
b) Do you have yellow discoloration of eyes/ urine?
c) Do you have loss of appetite and recurrent nausea/ vomiting?

3) If level of SGPT is raised as compared to previous report and if you are symptomatic then you may have ATT induced heptitis and you should ask to your treating physician about your problem and go for safe medicine. Medicine for TB are prone for causing hepatitis. To whom these medicine will cause hepatits, this can not be predicted before start of ATT. This type of jaundice and hepatitis generally occurs in 1- 2weeks but may occur later on.

4) Rifampicin and Isoniazide are major culprit medicine. If this has been proven that you are suffering from ATT induced hepatitis then you have to avoid these medicine and should opt another one. There are other ways by which your disease can be treated.

I think this will solve your query.

Put your views if you have.

Best regards,

Dr.Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor